# SDR DALA2016022501398

- Difficulty date: February 25, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 45,535 hours, 31,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE LOWER EMERGENCY EXIT SIGNS AT BOTH OF THE OVERWING HATCHES AND AT THE AFT CABIN DOOR WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACKS FOR THE NOTED LIGHTED AREAS AND THE OPS CHECK WAS GOOD.
